JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Existence and Stability Results on Nonlinear Delay Integro-Differential Equations with Random Impulses
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 2,  2016, pp.431-450
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.2.431
 Title & Authors
Existence and Stability Results on Nonlinear Delay Integro-Differential Equations with Random Impulses
Vinodkumar, Arumugam; Gowrisankar, Muthusamy; Mohankumar, Prathiban;
  PDF(new window)
 Abstract
In this paper, the existence, uniqueness, stability via continuous dependence and Ulam stabilities of nonlinear integro-differential equations with random impulses are studied under sufficient condition. The results are obtained by using Leray-Schauder alternative fixed point theorem and Banach contraction principle.
 Keywords
Delay integro-differential equations;random impulses;Leray-Schauder alternative fixed point theorem;contraction Principle;
 Language
English
 Cited by
 References
1.
B. Ahmad and B. S. Alghamdi, Approximation of solutions of the nonlinear Duffing equation involving both integral and non-integral forcing terms with separated boundary conditions, Computer Physics Communications, 179(6)(2008), 409-416. crossref(new window)

2.
B. Ahmad, On the existence of T-periodic solutions for Duffing type integro-differential equations with p-Laplacian, Lobachevskii Journal of Mathematics, 29(1)(2008), 1-4. crossref(new window)

3.
A. Anguraj, M. Mallika Arjunan and E. Hernandez, Existence results for an impulsive partial neutral functional differential equations with state- dependent delay, Appl. Anal., 86(7)(2007), 861-872. crossref(new window)

4.
A. Anguraj, S. Wu and A. Vinodkumar, Existence and Exponential Stability of Semilinear Functional Differential Equations with Random Impulses under Non-uniqueness, Nonlinear Anal. TMA, 74(2011), 331-342. crossref(new window)

5.
A. Anguraj, A. Vinodkumar, Existence, Uniqueness and Stability Results of Random Impulsive Semilinear Differential Systems, Nonlinear Anal. Hybrid Syst. 4(3)(2010), 475-483. crossref(new window)

6.
A. Anguraj, A.Vinodkumar, Existence and Uniqueness of Neutral Functional Differential Equations with Random Impulses, I. J. Nonlinear Sci., 8:4(2009), 412-418.

7.
T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, Inc., New York, 2006.

8.
M. Gowrisankar, P.Mohankumar, and A. Vinodkumar, Stability Results of Random Impulsive Semilinear Differential Equations, Acta Mathematica Scientia, 34B(4)(2014), 1055-1071.

9.
R. Haloi, Dwijendra N. Pandey, and D. Bahuguna, Existence and Uniqueness of a Solution for a Non-Autonomous Semilinear Integro-Differential Equation With Deviated Argument, Differ. Equ. Dyn. Syst., 20(1)(2012), 1-16. crossref(new window)

10.
E. Hernandez, M. Rabello, and H.R.Henriquez, Existence of solutions for impulsive partial neutral functional differential equations, J. Math. Anal. Appl., 331(2007), 1135-1158. crossref(new window)

11.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. 27(1941), 222-224. crossref(new window)

12.
R. Iwankievicz and S. R. K. Nielsen, Dynamic response of non-linear systems to Poisson distributed random impulses, Journal of Sound Vibration, 156(1992), 407-423. crossref(new window)

13.
V. Lakshmikantham, D. D. Bainov and P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.

14.
X. Li, J. Wang, Ulam-Hyers-Rassias stability of semilinear differential equations with impulses, Electron. J. Diff. Equ., 2013(172)(2013), 1-8. crossref(new window)

15.
A. M. Samoilenko, N.A Perestyuk., Impulsive Differential Equations, World Scientific, Singapore, 1995.

16.
J. M. Sanz-Serna and A. M. Stuart, Ergodicity of dissipative differential equations subject to random impulses, J. Diff. Eqns. 155(1999), 262-284. crossref(new window)

17.
K. Tatsuyuki, K. Takashi and S. Satoshi, Drift motion of granules in chara cells induced by random impulses due to the myosinctininteraction, Physica A 248(1998), 21-27. crossref(new window)

18.
S. M. Ulam, A collection of mathematical problems, New York, Interscience Publishers, 1968.

19.
A. Vinodkumar, M. Gowrisankar, and P. Mohankumar, Existence, uniqueness and stability of random impulsive neutral partial differential equations, J. The Egyptian Mathematical Society, 23(2015), 31-36. crossref(new window)

20.
A. Vinodkumar, A. Anguraj, Existence of random impulsive abstract neutral non-autonomous differential inclusions with delays, Nonlinear Anal. Hybrid Syst. 5(2011), 413-426. crossref(new window)

21.
A.Vinodkumar, Existence results on random impulsive semilinear functional differential inclusions with delays, Ann. Funct. Anal., 3(2)(2012), 89-106. crossref(new window)

22.
J. Wang, L. Lv, and Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electron. J. Qual. Theory Differ. Equ., 63(2011), 1-10.

23.
J. Wang, L. Lv, and Y. Zhou, New concepts and results in stability of fractional differential equations, Commun. Nonlinear Sci. Numer. Simul., 17(2012), 2530-2538. crossref(new window)

24.
J. Wang, Y. Zhou, and M. Feckan, Nonlinear impulsive problems for fractional differential equations and Ulam stability, Comput. Math. Appl., 64(2012), 3389-3405. crossref(new window)

25.
J. Wang, M. Feckan, and Y. Zhou, Ulam's type stability of impulsive ordinary differential equations, J. Math. Anal. Appl., 395(2012), 258-264. crossref(new window)

26.
Wei Wei, Xuezhu Li, and Xia Li, New stability results for fractional integral equation,Comput. Math. Appl., 64(2012), 3468-3476. crossref(new window)

27.
S. J. Wu, X. Z. Meng, Boundedness of nonlinear differential systems with impulsive effect on random moments, Acta Math. Appl. Sin., 20(1)(2004), 147-154.

28.
S. J. Wu, Y. R. Duan, Oscillation, stability, and boundedness of second-order differential systems with random impulses, Comput. Math. Appl., 49(9-10)(2005), 1375-1386. crossref(new window)

29.
S. J. Wu, X. L. Guo and S. Q. Lin, Existence and uniqueness of solutions to random impulsive differential systems, Acta Math. Appl. Sin., 22(4)(2006), 595-600. crossref(new window)

30.
S. J. Wu, X. L. Guo and Y. Zhou, p-moment stability of functional differential equations with random impulses, Comput. Mathe. Appl., 52(2006), 1683-1694. crossref(new window)

31.
S. J. Wu, X. L. Guo and R.H. Zhai,Almost sure stability of functional differential equations with random impulses, DCDIS, Series A: Math. Anal., 15(2008), 403-415.

32.
Z. Yan, Nonlocal problems for delay integrodifferential equations in Banach spaces, Differ. Eqn. Appl., 2(1)(2010), 15-24.

33.
S. Zhang, J. Sun, Stability analysis of second-order differential systems with Erlang distribution random impulses, Advances in Difference Equations, 2013(4)(2013), 403-415.